RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1995, Volume 7, Issue 1, Pages 110–122 (Mi dm568)  

This article is cited in 1 scientific paper (total in 1 paper)

Upper bounds on the complexity of the realization of characteristic functions of group codes by switching circuits without zero chains

I. O. Sokolov


Full text: PDF file (1055 kB)

English version:
Discrete Mathematics and Applications, 1995, 5:2, 137–148

Bibliographic databases:
UDC: 519.71
Received: 14.05.1993

Citation: I. O. Sokolov, “Upper bounds on the complexity of the realization of characteristic functions of group codes by switching circuits without zero chains”, Diskr. Mat., 7:1 (1995), 110–122; Discrete Math. Appl., 5:2 (1995), 137–148

Citation in format AMSBIB
\Bibitem{Sok95}
\by I.~O.~Sokolov
\paper Upper bounds on the complexity of the realization of characteristic functions of group codes by switching circuits without zero chains
\jour Diskr. Mat.
\yr 1995
\vol 7
\issue 1
\pages 110--122
\mathnet{http://mi.mathnet.ru/dm568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331934}
\zmath{https://zbmath.org/?q=an:0836.94027}
\transl
\jour Discrete Math. Appl.
\yr 1995
\vol 5
\issue 2
\pages 137--148


Linking options:
  • http://mi.mathnet.ru/eng/dm568
  • http://mi.mathnet.ru/eng/dm/v7/i1/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Korshunov, “Computational complexity of Boolean functions”, Russian Math. Surveys, 67:1 (2012), 93–165  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Дискретная математика
    Number of views:
    This page:158
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020